# SDR DALA2017102307741

- Difficulty date: October 19, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 116,345 hours, 14,072 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO/MAN DOOR DISPLAY MISSING FOR DOOR 1L ON EICQAS DRS DISPLAY. ADJUSTED DR1 AUTO/MANUAL SWITCH AS PER AMM 52-73-00-805-018, EXERCISED DOOR CLOSING/OPENING-INDICATION AUTO MANUAL ON EICAS- NORMAL. CLEARED MCO & REMOVED PLACARD. (3554476)
